Doctor insights on:
Taking Antibiotic Tired
I have been on depot shot but taking antibiotics but been feeling tired and nautious and when I smoke cigs. I feel nautious too could I be pregnant?
After typhoid treatment of 7 days I am still feeling chill and tiredness some times (but no fever), should I continue with the antibiotic (from asia)?
Accurate diagnosis?: The question is how was typhoid diagnosed? If by culture, then maybe it is resistant to the antibiotic prescribed. Another possibility is that you're getting better slowly (a temperature chart would be helpful). If no culture was done or the culture was negative, then maybe it's not typhoid. ...Read more
Antibiotics: Fatigue can be caused by many factors, and if you are wondering if the antibiotics caused the fatigue it is possible. Underlying infection can also cause fatigue, as can anemia, thyroid disease, cardiac problems, and many other things. To narrow down the diagnosis it is worth seeing your primary care doctor. ...Read more
I am on an antibiotic for a sinuse infection and I find I feel tired. Should I continue taking it?
Do't stop.: If you have a real bacterial infection of course you should continue. Notify your doc of the symptoms you are having but don't stop unless they tell you to do so. Your tiredness may be coming from the underlying infection. ...Read more
Diagnosed bronchitis 2wks ago (sick for 2mnths), had 2 rounds antibiotics. How long till I feel better? Get tired very easy still!
Depends: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you. ...Read more
Medication SEs: Yes. Of course.Get a more detailed answer ›
Take amoxillin 500 antibiotics. Cause me nosebleeding and make me very tired. Should I stop to take it?
What can I do if I have bronchiectasis and am suffering from everyday mucus brownish in color and am tired of antibiotics?
A hard row to hoe: In bronchiectasis bronchi lose underlying structural support compromising mucous clearance from the lung resulting recurrent bronchitis, pneumonia & progressive loss of lung function. Treatment includes postural drainage, bronchodilators, corticosteroids, mucous thinners & antibiotics. Explore causes: smoking, immunodeficiency, cystic fibrosis, å1 antitrypsin deficiency. Some get lung transplants. ...Read more
Can echinacea goldenseal help with my recurring sinus and cold issues? Are there any risk? So tired of antibiotics and shots
Can try it: You can try it. It will help treat your symptoms and is non toxic. Let your doctor know you are using it and if you get worse be checked. All the best, feel better. ...Read more
My cough still isn't goin away even tho im on antibiotics I can't even work properly because im always tired and weak should I stop takin antibiotics?
I have been sick for over 3 weeks;diagnosed with strep, completed 2 rounds antibiotics. Glands are still swollen and am excessively tired. Suggestion?
About three weeks ago I was on antibiotics for bronchitis. Or phneumonia. I still have a violent cough am extremely tired and now have lime greephlegm?
Still infected: The history of continuing cough with the discolored phlegm makes me concerned that you may be only partially treated. I would check with your doctor and consider another course of antibiotics and would choose a different class of antibiotic if in fact another course is to be prescribed as you may have a resistant organism to the first one used. ...Read more
I work in care have pneumonia I'm on antibiotics and have been off work for a week due to see doc next week but feel so tired how long should I be off?
Needs follow up:
Repeat chest xray blood work
See your physician ...Read more
I caught a cold about 2 weeks ago from my son who prob caught it from school. I recovered without any antibiotics. Since then my husband caught the cold and now I am sick again. Should I get antibiotics this time. Am so tired of being sick and seems like
URI symptoms: There are many viruses and we can get sick several times a winter. I would suggest you wait about ten days and if no improvement then visit your doctor. ...Read more
My father is being treated for a kydeney infecrion. The antibiotics he's currently taking is making you extremely weak, &tired. Is it normal? If so, why
Kinda, sorta. . .: I'm sorry to hear that your dad is suffering from a kidney infection but I believe you may have it backwards. It's very unlikely that his antibiotics are causing him to be extremely weak & tired but rather the infection itself. Remember that we're sick when we get an infection. In fact, a kidney infection is a bad case of bladder infection that's spread to rest of body which explains extreme weak ...Read more
Why do you get a lot of different infections while pregnant? Tired of taking antibiotics for these infections I never got before.
The immune system...: ...is naturally suppressed during pregnancy (so you can tolerate and not reject the "foreign" baby and placenta in there), often with increased chance of colds and skin infections. Hormonal changes also can affect susceptibility to urinary tract and vaginal infections. Discuss with your obstetrician if infections seem especially severe or frequent of if you remain concerned. ...Read more
I am currently 4 days late. I was taking antibiotics for bronchitis. Can they cause me to be late. I have nausea, headaches, im tired/sleepy, cramps.
2 weeks after lap chole elevation of ESR to 128 & hemoglobin (10.5)despite taking antibiotics no relief from fever, uneasyness&fatigue what does it mean?
Is it ok to stop taking antibiotics after two doses? I've been feeling very tired, dizzy and overall depressed. Wondering if the z pack is the cause.
Had antibiotic treatment for uti. That's cleared up. Have had very upset tummy, diaharrohea, fatigue, nausea. Very unwell. Could this be c. Diff?
Possible, ...: Contact your treating doctor for what you experienced and reported after taking antibiotics, which occasionally may occur in few of its user. So, follow steps described in http://formefirst. Com/eNewsletter06.html so to get checked correctly for right timely care. Best wish... ...Read more
Have been on the depo shot for around 6 or 7 months. I have been experiencing sickness in the morning, back pain, acne, moodiness, fatigue, & cramps. I was taking an antibiotic earlier this month. I know antibiotics cancel out bc (like pills) but I am not
Antibiotics don't: Most antibiotics do not effect birth control pills although a few can. They do not affect Depoprovera. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy. See a doctor to address the many other things that can cause these symptoms if/when your test is negative ...Read more
Can a sinus infection get worse before it gets better while taking antibiotics? Runnier nose, more dizziness, more fatigue, face is tingly and more sinus pressure.
Need diagnosis: The gold standard for a diagnosis of rhino-sinusitis is a cat scan. As I have stated many times on health tap, viral infection predominates as a cause of a runny nose leading to a sinus infection. So, without a culture to document the presence of pathogenic bacteria, your diagnosis is questionable. Your symptoms are classical for an upper respiratory viral infection. Antibiotic may not help. ...Read more